# SDR CALA2017091103149

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 27,618 hours, 9,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN STOW BIN ROW 29, 32, 36, RT SIDE INOPERATIVE. REPLACED THE POWER SUPPLY AND BATTERY PACK M2627 IAW AMM 33-51-06  OPS TESTED NORMAL
